# SDR ASAA2018100226352

- Difficulty date: October 2, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 38,356 hours, 11,516 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Compensator
- Part number: 2020201
- Part serial: 5390
- Condition: Out Of Limits
- Location: Fuel Tank
- Part time: 49,413 hours, 16,033 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TASK CARD NG-28FCD-18090-1. FOUND NR 2 FQIS (COMP), F3, AND F8 OUT OF LIMITS PER AMM 28-41-21-710-801. GROUNDED - YES. MIG 2C 40-0017766 INITIATED. REMOVED & REPLACED NR 2 TANK FUEL PROBES F3, F8, F15 (COMP) REF AMM 28-41-21-400-801. ACCOMPLISHED FQIS SYSTEM TEST REF AMM 28-41-00-730-801. OPS CK GOOD.
